Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 93, NWS Amarillo, TX

June 22, 20146 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 22, 2014, 11:24 PM CDT for 6 counties in Texas. It was in force for 66 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2014, 11:24 PM CDT (04:24 UTC)
Expired
Jun 23, 2014, 12:30 AM CDT
In force
66 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Armstrong County, TX, Carson County, TX, Donley County, TX, Gray County, TX, Potter County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 9 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 11:25 PM CDTTSTM WND DMGPampa, TXWIDESPREAD STRAIGHT LINE WIND DAMAGE IN PAMPA INCLUDING TREES AND POWERLINES DOWN...POWER OUTAGES...AND AT LEAST ONE HOUSE FIRE CAUSED BY THE STORMS
Jun 22, 11:30 PM CDTTSTM WND GST 706 Nnw Amarillo, TX
Jun 22, 11:35 PM CDTTSTM WND GST 589 Nne Amarillo, TX
Jun 22, 11:36 PM CDTTSTM WND GST 705 W Timbercreek Canyon, TX
Jun 22, 11:38 PM CDTTSTM WND DMG2 Wnw Amarillo, TXROOF BLOWN OFF A CARPORT AND A LARGE TREE BLOWN DOWN. DAMAGE ON THE NORTH SIDE OF AMARILLO.
Jun 22, 11:38 PM CDTTSTM WND DMGAmarillo, TXROOF BLOWN OFF A CARPORT AND A LARGE TREE BLOWN DOWN. DAMAGE ON THE NORTH SIDE OF AMARILLO.
Jun 22, 11:38 PM CDTTSTM WND GST 599 Nne Amarillo, TX
Jun 22, 11:38 PM CDTTSTM WND GST 615 Ssw Amarillo, TX
Jun 22, 11:39 PM CDTTSTM WND GST 596 Nw Timbercreek Canyon, TX
Jun 22, 11:45 PM CDTTSTM WND GST 584 Nnw Lake Tanglewood, TX
Jun 22, 11:46 PM CDTTSTM WND GST 644 Nnw Lake Tanglewood, TX
Jun 22, 11:46 PM CDTTSTM WND GST 676 Ene Amarillo, TX
Jun 22, 11:47 PM CDTTSTM WND GST 597 Sw Pantex, TX
Jun 22, 11:47 PM CDTTSTM WND GST 605 Wnw Timbercreek Canyo, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 19 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 9:47 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 4.4 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2014-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2676 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2014-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2676 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1781 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
266 m²/s²
Significant tornado parameter
0.6
Supercell composite
16.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

182 
WUUS54 KAMA 230424
SVRAMA
TXC011-065-129-179-375-381-230530-
/O.NEW.KAMA.SV.W.0093.140623T0424Z-140623T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1124 PM CDT SUN JUN 22 2014

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS...
  CARSON COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHWESTERN DONLEY COUNTY IN THE PANHANDLE OF TEXAS...
  WESTERN GRAY COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHERN POTTER COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHEASTERN RANDALL COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 1230 AM CDT

* AT 1121 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
  PAMPA TO 9 MILES NORTHEAST OF BUSHLAND...AND MOVING SOUTH AT 40
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  CLAUDE...             PAMPA...              PANHANDLE...
  AMARILLO...           WASHBURN...           LAKE TANGLEWOOD...
  LAKE MCCLELLAN...     KINGSMILL...          ALANREED...
  WHITE DEER...         SKELLYTOWN...         GROOM...
  TIMBERCREEK CANYON... PANTEX...

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 109 AND 123.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 58 AND 139.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3534 10217 3539 10217 3562 10100 3520 10064
      3499 10192
TIME...MOT...LOC 0425Z 346DEG 33KT 3546 10095 3528 10199

$$

JACKSON
3 follow-up statements
083 
WWUS54 KAMA 230441
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1141 PM CDT SUN JUN 22 2014

TXC011-065-129-179-375-381-230530-
/O.CON.KAMA.SV.W.0093.000000T0000Z-140623T0530Z/
DONLEY TX-GRAY TX-POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX-
1141 PM CDT SUN JUN 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
ARMSTRONG...CARSON...NORTHEASTERN RANDALL...SOUTHERN POTTER...WESTERN
GRAY AND NORTHWESTERN DONLEY COUNTIES UNTIL 1230 AM CDT...

AT 1140 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED 4 MILES EAST OF AMARILLO...MOVING SOUTHEAST AT 35 MPH.

WIND DAMAGE AND GOLF BALL SIZE HAIL HAVE BEEN REPORTED WITH THIS 
STORM ON THE NORTH SIDE OF AMARILLO.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  CLAUDE...             PAMPA...              PANHANDLE...
  AMARILLO...           WASHBURN...           LAKE TANGLEWOOD...
  LAKE MCCLELLAN...     KINGSMILL...          ALANREED...
  WHITE DEER...         SKELLYTOWN...         GROOM...
  TIMBERCREEK CANYON... PANTEX...

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 108 AND 123.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 58 AND 139.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3534 10217 3539 10216 3562 10100 3520 10064
      3499 10192
TIME...MOT...LOC 0441Z 299DEG 30KT 3522 10174

$$

JACKSON
026 
WWUS54 KAMA 230450
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1150 PM CDT SUN JUN 22 2014

TXC011-065-129-179-375-381-230530-
/O.CON.KAMA.SV.W.0093.000000T0000Z-140623T0530Z/
DONLEY TX-GRAY TX-POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX-
1150 PM CDT SUN JUN 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
ARMSTRONG...CARSON...NORTHEASTERN RANDALL...SOUTHERN POTTER...WESTERN
GRAY AND NORTHWESTERN DONLEY COUNTIES UNTIL 1230 AM CDT...

AT 1149 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THIS STORM WAS
LOCATED NEAR WASHBURN...OR 13 MILES EAST OF AMARILLO...MOVING EAST AT
35 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  CLAUDE...             PAMPA...              PANHANDLE...
  AMARILLO...           WASHBURN...           LAKE TANGLEWOOD...
  LAKE MCCLELLAN...     KINGSMILL...          ALANREED...
  WHITE DEER...         SKELLYTOWN...         GROOM...
  TIMBERCREEK CANYON... PANTEX...

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 108 AND 123.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 58 AND 139.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3534 10217 3539 10216 3562 10100 3520 10064
      3499 10192
TIME...MOT...LOC 0451Z 280DEG 32KT 3517 10157

$$

JACKSON
988 
WWUS54 KAMA 230516
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1216 AM CDT MON JUN 23 2014

TXC011-065-129-179-375-381-230530-
/O.CON.KAMA.SV.W.0093.000000T0000Z-140623T0530Z/
DONLEY TX-GRAY TX-POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX-
1216 AM CDT MON JUN 23 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
ARMSTRONG...SOUTHERN CARSON...NORTHEASTERN RANDALL...SOUTHEASTERN
POTTER...WESTERN GRAY AND NORTHWESTERN DONLEY COUNTIES UNTIL 1230 AM
CDT...

AT 1213 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF LAKE
MCCLELLAN TO 6 MILES SOUTHEAST OF WASHBURN...MOVING SOUTHEAST AT 15
MPH.

* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
  CLAUDE...             PANHANDLE...          WASHBURN...
  LAKE TANGLEWOOD...    LAKE MCCLELLAN...     KINGSMILL...
  ALANREED...           WHITE DEER...         GROOM...
  TIMBERCREEK CANYON... PANTEX...

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 108 AND 120.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 79 AND 139.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
AMARILLO. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3515 10203 3518 10170 3538 10170 3554 10093
      3520 10064 3499 10192
TIME...MOT...LOC 0516Z 321DEG 13KT 3527 10095 3512 10148

$$

JACKSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 7:04 PM CDT, 4 hours 20 minutes earlier.

Area forecast discussion, Jun 22, 7:04 PM CDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
704 PM CDT SUN JUN 22 2014

.AVIATION...
STRONG TO SEVERE THUNDERSTORMS CURRENTLY AT SOME DISTANCE FROM ALL
TERMINALS.  THUNDERSTORMS CURRENTLY OVER SOUTHEAST COLORADO EXPECTED
TO CONSOLIDATE INTO A LARGE CONVECTIVE COMPLEX...AND MOVE SOUTHEAST
INTO FORECAST AREA.  THUS...VCTS WILL BE CARRIED THROUGH MOST OF THE
EVENING.  THUNDERSTORM OUTFLOWS WILL CAUSE VARIABILITY IN SURFACE
WIND DIRECTIONS AND SPEEDS.  MVFR CEILINGS EXPECTED AFTER 06Z MONDAY.
NORTHEAST SURFACE WINDS EXPECTED AFTER SUNRISE MONDAY.  AMENDMENTS
WILL LIKELY BE ISSUED AS EVENTS UNFOLD THIS EVENING.

COCKRELL

&&

.PREV DISCUSSION... /ISSUED 436 PM CDT SUN JUN 22 2014/

..HEAVY RAIN/SEVERE WEATHER POSSIBLE THIS AFTERNOON AND TONIGHT...

DISCUSSION...

THE MAIN FOCUS OF THIS FORECAST WILL BE ON CONVECTION THIS AFTERNOON
AND TONIGHT. THUNDERSTORMS ARE DEVELOPING AND A SEVERE THUNDERSTORM
WATCH HAS BEEN ISSUED ALREADY FOR A MAJORITY OF THE PANHANDLES
EXCLUDING FAR SOUTH AND SW AREAS.

MLCAPE VALUES OF 3000 J/KG AND EFFECTIVE SHEAR OF 40 KTS DUE TO A
WEAK BUT NICELY VEERING WIND PROFILE WILL CONTINUE TO SUPPORT
ORGANIZED CONVECTION. INITIAL CELLS THIS AFTERNOON WILL HAVE THE
POTENTIAL TO BE SUPERCELLULAR WITH LARGE HAIL AND DAMAGING WINDS THE
MAIN THREATS. LATER THIS EVENING...EXPECT CLUSTERS OF THUNDERSTORMS
IN ERN CO AND SWRN KS TO BEGIN TO INTERACT AND GROW UPSCALE TO A
FORWARD PROPAGATING, STRONG WIND PRODUCING MCS AIDED BY EXPECTED
COLD POOL DEVELOPMENT. 850-300 MEAN WINDS AND CORFIDI VECTORS
SUGGEST RAPID FORWARD SPEED INTO THE EASTERN PANHANDLES. LIFTING ON
THE LEADING EDGE SHOULD BE MORE THAN SUFFICIENT IN OUR AREA TO KEEP
THE SYSTEM PROPAGATING SE. ON THE WRN EDGE OF THE EXPECTED MCS...
OUTFLOW INTERACTION WITH A DEVELOPING LOW LVL JET COULD RESULT IN
ADDITIONAL THUNDERSTORM ACTIVITY FURTHER WEST TOWARD AMARILLO LATE
THIS EVENING/VERY EARLY MON MORNING. OVERALL BEST CHANCES FOR STORMS
AND SVR WX WILL BE IN THE ERN HALF OF THE PANHANDLES. FORECAST
SOUNDINGS INDICATE HEAVY RAIN AS A CERTAINTY WITH STORMS BUT HAVE
REFRAINED FROM ISSUING A FLASH FLOOD WATCH DUE TO EXPECTED RAPID
FORWARD MOTION OF THE MAIN MCS.

STORM CHANCES CONTINUE INTO AT LEAST THE MIDDLE PART OF THE WEEK...
BUT A LOT WILL DEPEND ON HOW FAR SOUTH THE COLD FRONT SURGES TONIGHT
AND WHAT KIND OF ADDITIONAL DEVELOPMENT WE GET ALONG IT LATE TONIGHT
AND/OR TOMORROW. THINK THERE WILL BE SOME NWD MIXING OF THE FRONT
TOMORROW AND ANOTHER ROUND OF STORMS WILL DEFINITELY BE POSSIBLE
ALONG THIS BOUNDARY MON EVENING SO WENT AHEAD AND INCREASED POPS IN
THE SW TX PANHANDLE FOR MON NIGHT.

UNCERTAINTY CONTINUES TO BE HIGH LATER IN THE PERIOD AS MED RANGE
MODELS VARY WILDLY ON THE OVERALL UPR PATTERN.

TEMPERATURES WILL GENERALLY REMAIN WITHIN 5-10 DEGREES OF NORMAL.

SIMPSON

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                64  83  64  83  64 /  40  20  40  20  30
BEAVER OK                  66  87  65  87  65 /  90  20  30  20  40
BOISE CITY OK              62  82  61  85  62 /  50  20  40  20  30
BORGER TX                  67  86  67  86  66 /  60  20  40  20  30
BOYS RANCH TX              65  86  65  88  66 /  30  20  40  20  30
CANYON TX                  63  84  64  84  64 /  40  30  40  20  20
CLARENDON TX               66  85  66  84  66 /  50  30  40  20  30
DALHART TX                 61  83  61  85  63 /  40  20  40  20  30
GUYMON OK                  65  85  65  86  64 /  70  20  30  20  40
HEREFORD TX                63  84  63  84  63 /  30  30  40  20  20
LIPSCOMB TX                66  85  65  86  66 /  80  20  30  20  40
PAMPA TX                   64  83  64  83  65 /  70  20  40  20  30
SHAMROCK TX                66  86  66  85  66 /  70  30  30  20  30
WELLINGTON TX              68  88  68  86  68 /  60  30  30  20  30

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

03/13
Hazardous weather outlook, Jun 22, 10:11 PM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
1011 PM CDT SUN JUN 22 2014

OKZ001>003-TXZ001>020-231130-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
1011 PM CDT SUN JUN 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE LIKELY ACROSS MOST OF THE PANHANDLES. SEVERAL
THUNDERSTORMS WILL LIKELY BECOME STRONG TO SEVERE...WITH LARGE HAIL
TO THE SIZE OF TENNIS BALLS AND DAMAGING WINDS TO 70 MPH BEING THE
PRIMARY HAZARDS. VERY HEAVY RAINFALL WILL ALSO OCCUR...WHICH COULD
LEAD TO FLASH FLOODING OR FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE TEXAS AND
OKLAHOMA PANHANDLES MONDAY THROUGH WEDNESDAY. A FEW STORMS THAT
DEVELOP DURING THIS TIME PERIOD WILL HAVE THE POTENTIAL TO BECOME
STRONG TO SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY
HAZARDS. LOCALLY HEAVY RAINFALL COULD ALSO LEAD TO THE POTENTIAL FOR
FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE TEXAS
AND OKLAHOMA PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE
LIMITED ACTIVATION AT TIMES THROUGH WEDNESDAY.

COCKRELL

In the hours before

Local storm report, Jun 22, 10:43 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1043 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     NON-TSTM WND GST 2 E GOODWELL            36.60N 101.60W
06/22/2014  M58 MPH          TEXAS              OK   MESONET

&&

EVENT NUMBER AMA1400481

COCKRELL
Local storm report, Jun 22, 10:45 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1045 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND GST     8 W SLAPOUT             36.60N 100.26W
06/22/2014  M60 MPH          BEAVER             OK   MESONET

&&

EVENT NUMBER AMA1400482

COCKRELL
Local storm report, Jun 22, 10:46 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1046 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND GST     15 SW WOLF CREEK PARK   36.06N 100.85W
06/22/2014  E80 MPH          OCHILTREE          TX   AMATEUR RADIO

&&

EVENT NUMBER AMA1400483

BJS
Special weather statement, Jun 22, 10:56 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1056 PM CDT SUN JUN 22 2014

TXZ011>014-016>019-230445-
ARMSTRONG TX-CARSON TX-DEAF SMITH TX-DONLEY TX-GRAY TX-OLDHAM
TX-POTTER TX-RANDALL TX-
1056 PM CDT SUN JUN 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR ARMSTRONG...SOUTHERN CARSON...
RANDALL...SOUTHERN POTTER...SOUTHEASTERN OLDHAM...WESTERN GRAY...
DONLEY AND DEAF SMITH COUNTIES UNTIL 1145 PM CDT...

AT 1053 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG WINDS ALONG A LINE EXTENDING FROM 5 MILES WEST OF PAMPA TO 8
MILES NORTHEAST OF AMARILLO TO 3 MILES NORTHWEST OF GLENRIO...MOVING
SOUTH AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED AHEAD OF THE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  HEREFORD...           CLARENDON...          CLAUDE...
  CANYON...             AMARILLO...           SIMMS...
  GLENRIO...            DAWN...               BOOTLEG...
  LELIA LAKE...         HOWARDWICK...         HEDLEY...
  GREENBELT LAKE...     WAYSIDE...            WASHBURN...
  GOODNIGHT...          UMBARGER...           PALO DURO CANYON...

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 91 AND 123.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 1 AND 138.

GUSTY WINDS WITH THESE STORMS WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 3475 10305 3518 10304 3525 10150 3541 10106
      3561 10074 3474 10060
TIME...MOT...LOC 0356Z 341DEG 24KT 3555 10104 3527 10171
          3520 10307

JACKSON
Local storm report, Jun 22, 10:59 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1059 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     TSTM WND GST     26 NW MIAMI             35.96N 100.97W
06/22/2014  M61 MPH          ROBERTS            TX   AWOS

&&

EVENT NUMBER AMA1400484

BJS
Local storm report, Jun 22, 11:12 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1112 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 PM     TSTM WND GST     4 N PAMPA               35.61N 100.98W
06/22/2014  E65 MPH          GRAY               TX   AMATEUR RADIO

            WINDS ESTIMATED AT 60 TO 70 MPH

&&

EVENT NUMBER AMA1400485

BJS

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 7:15 PM CDTFlash Flood WarningAMALipscomb3 hr
Jun 22, 7:29 PM CDTTornado WarningAMALipscomb24 min
Jun 22, 7:45 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree35 min
Jun 22, 7:57 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb63 min
Jun 22, 8:43 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb, Ochiltree, Roberts62 min
Jun 22, 8:49 PM CDTSpecial Weather StatementAMAOchiltree41 min
Jun 22, 9:07 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree53 min
Jun 22, 9:14 PM CDTTornado WarningAMAHemphill, Ochiltree, Roberts46 min
Jun 22, 9:26 PM CDTFlash Flood WarningAMAHemphill, Lipscomb, Ochiltree, Roberts2 hr
Jun 22, 9:31 PM CDTSpecial Weather StatementAMAOchiltree44 min
Jun 22, 9:38 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb, Ochiltree, Roberts67 min
Jun 22, 9:43 PM CDTSpecial Weather StatementAMAHansford, Moore47 min
Jun 22, 9:46 PM CDTSevere Thunderstorm WarningAMAHansford, Lipscomb, Ochiltree59 min
Jun 22, 9:49 PM CDTSpecial Weather StatementAMAHartley41 min
Jun 22, 10:01 PM CDTSevere Thunderstorm WarningAMAHansford, Hartley, Hutchinson, Moore, Ochiltree, Oldham and 1 more59 min
Jun 22, 10:18 PM CDTSpecial Weather StatementAMACarson, Hutchinson, Oldham, Potter, Roberts42 min
Jun 22, 10:27 PM CDTSevere Thunderstorm WarningAMAHansford, Hemphill, Hutchinson, Lipscomb, Ochiltree, Roberts63 min
Jun 22, 10:39 PM CDTSevere Thunderstorm WarningAMAGray, Hemphill, Roberts, Wheeler96 min
Jun 22, 10:46 PM CDTSevere Thunderstorm WarningAMACarson, Gray, Hutchinson, Moore, Oldham, Potter and 1 more59 min
Jun 22, 10:56 PM CDTSpecial Weather StatementAMAArmstrong, Deaf Smith, Donley, Gray, Randall49 min
Jun 22, 11:01 PM CDTSevere Thunderstorm WarningAMACarson, Gray, Hemphill, Hutchinson, Roberts, Wheeler59 min
Jun 22, 11:28 PM CDTFlash Flood WarningAMAHemphill, Roberts3 hr
Jun 22, 11:37 PM CDTAreal Flood AdvisoryAMAPotter, Randall3 hr
Jun 22, 11:45 PM CDTSevere Thunderstorm WarningAMAGray, Hemphill, Roberts, Wheeler45 min
Jun 22, 11:54 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Collingsworth, Donley, Gray, Randall and 1 more96 min
Jun 23, 12:05 AM CDTSpecial Weather StatementAMADeaf Smith, Randall40 min
Jun 23, 12:24 AM CDTSevere Thunderstorm WarningAMACollingsworth, Wheeler66 min
Jun 23, 12:49 AM CDTSpecial Weather StatementAMARandall41 min
Jun 23, 1:27 AM CDTSpecial Weather StatementAMACollingsworth, Donley48 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.